MAUDE Adverse Event Report: ST. JUDE MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL2¿, 63 CM LENGTH, 8.5 F; INTRODUCER, CATHETER

ST. JUDE MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL2¿, 63 CM LENGTH, 8.5 F; INTRODUCER, CATHETER
Model Number 407455
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 8.5f swartz braided introducer sheath and dilator were received for evaluation.The sheath and dilator had been perforated proximal to the distal tip.A needle/stylet assembly from current inventory was inserted and advanced through the dilator/sheath assembly; however, the needle could not advance past the location of the perforation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the perforation remains unknown.
 
Event or Problem Description
This report is to advise of an event observed during analysis which revealed puncture in the sheath and dilator.

Brand Name
SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL2¿, 63 CM LENGTH, 8.5 F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16123675
Report Number3005334138-2022-00703
Device Sequence Number6533392
Product Code DYB
UDI-Device Identifier05414734205795
UDI-Public05414734205795
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K052644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number407455
Device Catalogue Number407455
Device Lot Number8435206
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Initial Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown